# SDR ASOA201200892

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 9,448 hours, 6,412 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE AT 12D FELL OFF.  RESECURED EMERGENCY EXIT HANDLE COVER IAW AMM 51-22-61.
